# SDR SWIA201128229

- Difficulty date: October 7, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 21,425 hours, 18,280 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 559 PRESSURE BULKHEAD CRACKED ON RIGHT SIDE.   REPAIRED PER REO.
